# SDR QXEA9500040

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N329PH
- Make and model: Dorner DO328100
- Aircraft serial: 3007
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 8700030012
- Condition: Malfunctioning
- Location: Landing Gear
- Part time: 2,868 hours
- Component: Eldec
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PDX - WOW LIGHT ILLUMINATED IN FLIGHT.  AIRCRAFT LANDED IN PDX WITHOUT FURTHER PROBLEMS.  REPLACED PSEU AND SYSTEM OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
